# SDR DALA2020022201336

- Difficulty date: February 21, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 67,697 hours, 53,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 875-886
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: AMDS WC # 5314-2214, PSE/SSI # 53.80.003 WHILE ACCOMPLISHING LFEC INSPECTION, STEP (1), CRACK INDICATION IN LONGERON 2R NOTED AT THREE EACH FASTENERS, BETWEEN FS STA 886- 875 JUST FORWARD OF UPPER ANTI-COLLISION LIGHT. SEE NR FOR ADDITIONAL INFORMATION 002-0002:5314-2214/001 00001 REPAIRED PER PRI 585608-14AD REV 1 / ERA 585608-14AD REV 0RIGINAL.VERIFIED THAT PRI 585608-14AD REV 1 AND ERA 585608-14AD REV 0RIGINAL MATCH. (LP1499808)
